The enhanced Sanov theorem and propagation of chaos


Deuschel, Jean-Dominique ; Friz, Peter K. ; Maurelli, Mario ; Slowik, Martin


[img] PDF
1-s2.0-S0304414917302296-main.pdf - Published

Download (722kB)

DOI: https://doi.org/10.1016/j.spa.2017.09.010
URL: https://madoc.bib.uni-mannheim.de/58489
Additional URL: https://www.sciencedirect.com/science/article/pii/...
URN: urn:nbn:de:bsz:180-madoc-584894
Document Type: Article
Year of publication: 2018
The title of a journal, publication series: Stochastic Processes and Their Applications
Volume: 128
Issue number: 7
Page range: 2228-2269
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4149
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item